Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A semigroup associated with a transformation group


Author: Robert Ellis
Journal: Trans. Amer. Math. Soc. 94 (1960), 272-281
MSC: Primary 22.40
DOI: https://doi.org/10.1090/S0002-9947-1960-0123636-3
MathSciNet review: 0123636
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Ellis, Distal transformation groups, Pacific J. Math. vol. 8 (1958) pp. 401-405. MR 0101283 (21:96)
  • [2] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. Vol. 94 (1960) pp. 258-271. MR 0123635 (23:A960)
  • [3] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloquium Publications, vol. 36, Providence, 1955. MR 0074810 (17:650e)
  • [4] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.40

Retrieve articles in all journals with MSC: 22.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0123636-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society